The Lupus Forum banner
Status
Not open for further replies.
1 - 3 of 3 Posts

·
Registered
Joined
·
4,369 Posts
Discussion Starter · #1 ·
This is my experience of the mediaction called Tramadol! My hope is that no one gets this rare side effect and if they do they seek medical attention asap!

For most people this reaction will never occur, which is good as Tramadaol itself was a major help with my pains.

Started taking Tramadol on a Monday night up to Thurday evening of same week (so just over 3 days).

By Tuesday morning I had major increase in saliva, by end of day tongue and gums on insides of cheeks swollen and teeth biting tongue as too big for mouth. Now I thought this may be caused by allergy as Spring is here and sun is out alongwith all those hayfever symptoms.

After nine days swelling had not gone down, I'd had two attacks of rib and under arm pain and nightime breathing problems.

So I went to GP (low and behold swelling had subsided :lol:), but GP could still see indentations of me teeth on sides of tongue and gums.

Outcome was Angiodema of tongue and mouth, thankfully I had stopped the Tramadol as early as I did and been using antihistamine as usual otherwise outcome could well have put me in hospital or worse!
 
1 - 3 of 3 Posts
Status
Not open for further replies.
Top